# SDR A6WA201542595

- Difficulty date: April 7, 2015
- Submitted: April 10, 2015
- Operation: Air carrier
- Aircraft: N469AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7917
- Aircraft time: 26,411 hours, 25,610 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Tie Down
- Part number: 601R3866321
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUR EACH CARGO TIE DOWNS AT LBL 9 FS 621 THROUGH 559-96 HAS CORROSION.
